# SDR USAA2011081600002

- Difficulty date: August 6, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 31,599 hours, 18,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR65 TO FR66, Y1292.  REPLACED FLOORBEAM BETWEEN FR65 TO FR66, Y1292 IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53472780.
